English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/10169

Title: Neville elimination: an efficient algorithm with application to chemistry
Author(s): Alonso Velázquez, Pedro
Delgado Gracia, Jorge
Gallego Amez, Rafael
Peña, Juan Manuel
Issue date: 2010
Publisher version: http://dx.doi.org/10.1007/s10910-009-9648-8
Citation: Journal of Mathematical Chemistry, 48(1), p. 3-20 (2010); doi:10.1007/s10910-009-9648-8
Format extent: p. 3-20
URI: http://www.springerlink.com/content/9066tl0147n8m28h/fulltext.pdf
http://hdl.handle.net/10651/10169
ISSN: 0259-9791
Local identifier: 20100522
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias